1 Introduction and results
Multilinear harmonic analysis is an active area of research that is still developing. Multilinear operators appear also as technical tools in the study of linear singular integral (through the method of rotations), the analysis of nonlinear operators (through power series and similar expansions), and the resolution of many linear and nonlinear partial differential equations [4, 5, 15-17, 41].
It is well known that in 1967, Bajsanski and Coifman  proved the boundedness of the multilinear operator associated with the commutators of singular integrals considered by Calderon. In 1981, Cohen  studied the Lp boundedness of the multilinear integral operator TA defined by where Ω is homogeneous of degree zero on ℝn with mean value zero on Sn-1. Moreover, Rm (A;x, y) denotes the m-th (m ≥ 2) remainder of the Taylor series of A at x about y; more precisely,
Using the method of good — λ inequality, in 1986, Cohen and Gosselin  proved that if Ω ∈ Lip1 (Sn-1) and DγA ∈ BMO(ℝn), then where the constant C > 0 is independent of f and A.
In 1994, for m = 2, Hofmann  proved that the multilinear operator TA is a bounded operator on Lp,w when Ω ∈ L∞(Sn-1) and w ∈ Ap.
It is natural to ask whether the multilinear fractional integral operator with a rough kernel has the mapping properties similar to those of The purpose of  is to study this problem. Let us give the definition of the multilinear fractional integral operator as follows:
where Ω is homogeneous of degree zero and is as above.
When k = 1 and m = 1, then is just the commutator of the fractional integral TΩ,αf with function A,
When mj = 1 and Aj = A for j = 1,..., k, then is just the higher-order commutator given in ,
When mj ≥ 2, f is a non-trivial generalization of the above commutator.
The classical Morrey spaces were originally introduced by Morrey in  to study the local behavior of solutions to second order elliptic partial differential equations. For the properties and applications of classical Morrey spaces, we refer the readers to [17, 18, 23, 36, 41]. Mizuhara  introduced generalized Morrey spaces. Later, in  Guliyev defined the generalized Morrey spaces Mp,ϕ with normalized norm. Recently, Komori and Shirai  considered the weighted Morrey spaces Lp,k (w) and studied the boundedness of some classical operators such as the Hardy-Littlewood maximal operator, the Calderón-Zygmund operator on these spaces. Also, Guliyev  introduced the generalized weighted Morrey spaces Mp,ϕ(w) and studied the boundedness of the classical operators and its commutators in these spaces Mp,ϕ(w), see also [24, 29, 33, 40]. In  the author gave a concept of generalized weighted Morrey space Mp,ϕ(w) which could be viewed as extension of both generalized Morrey space Mp,ϕ and weighted Morrey space Lp,K(w).
The following theorem was proved by Ding and Lu in .
Theorem 1.1: (). Let and let Ω be homogeneous of degree zero with Ω ∈ Ls(Sn-1). Moreover,for 1 ≤ j ≤ k, |γj| = mj - 1, mj ≥ 2 and Then there exists a constant C, independent of Aj,1 ≤ j ≤ k and f, such that Here and in the sequel, we always denote by p' the conjugate index of any p > 1, that is 1=p + 1=p' = 1, and by C a constant which is independent of the main parameters and may vary from line to line. We define the generalized weighed Morrey spaces as follows.
Definition 1.2: Let 1 ≤ ρ < ∞, ϕ be a positive measurable function on ℝ × (0, ∞) and w be non-negative measurable function on ℝn. We denote by Mp,ϕ(w) the generalized weighted Morrey space, the space of all functions with finite norm where Lp,w(B(x, r)) denotes the weighted Lp-space of measurable functions f for which Furthermore, by WMp,ϕ(w) we denote the weak generalized weighted Morrey space of all functions for which where WLp,w(B(x, r)) denotes the weak Lp,w-space of measurable functions f for which
Remark 1.3: (1) If w ≡ 1, then Mp,ϕ(1) = Mp,ϕ is the generalized Morrey space.(2) If is the weighted Morrey space.(3) If is the two weighted Morrey space.(4) If is the classical Morrey space and WMρ,ϕ(w) = WLp,λ(ℝn) is the weak Morrey space.(5) If is the weighted Lebesgue space.The commutators are useful in many nondivergence elliptic equations with discontinuous coefficients, [15-17, 26, 27, 41]. In the recent development of commutators, Pérez and Trujillo-González  generalized these multilinear commutators and proved the weighted Lebesgue estimates. Ye and Zhu in  obtained the boundedness of the multilinear commutators in weighted Morrey spaces Lp,k(w) for 1 < p < ∞ and 0 < κ < 1, where the symbol belongs to bounded mean oscillation (BMO)n. Furthermore, the weighted weak type estimate of these operators in weighted Morrey spaces is Lp, k(w) for p = 1 and 0 < κ < 1. The following statement was proved by Guliyev in .
Theorem 1.4: (). Let 0 < α < n, 1 < p < n/α and 1/q = 1/p — α/n, Ω ∈ L∞(𝕊n-1), w ∈ Ap,q, A ∈ BMO(ℝn), and (ϕ1, ϕ2) satisfies the condition (1)where C does not depend on χ and r. Then the operator is bounded from It has been proved by many authors that most of the operators which are bounded on a weighted (unweighted) Lebesgue space are also bounded in an appropriate weighted (unweighted) Morrey space, see [8, 44]. As far as we know, there is no research regarding boundedness of the fractional multilinear integral operator on Morrey space. In this paper, we are going to prove that these results are valid for the rough fractional multilinear integral operator on generalized weighted Morrey space. Our main results can be formulated as follows.
Theorem 1.5: Let 0 < α < n, 1 ≤ s' < p < n/α and 1/q = 1/ p — α/n. Suppose that Ω is homogeneous of degree zero with Ω ∈ Ls(Sn-1) and (ϕ1,ϕ2) satisfy the condition (1). Let also, for 1 ≤ j ≤ k, |γj| = mj - 1, mj ≥ 2 and Suppose then the operator is bounded from Moreover, then there is a constant C > 0 independent of f and A1, A2, ... , Ak such that In the case mj = 1 and Aj = A for j = 1,..., k from the Theorem 1.5 we get the Theorem 1.4. Also, in the case ω ≡ 1 we get the following corollary, which was proved in .
Corollary 1.6: (). Let 0 < a < n, 1 ≤ s' < p < n/α and 1/q = 1/p — α/n. Suppose that Ω is homogeneous of degree zero with Ω ∈ Ls(Sn-1), and (ϕ1, ϕ2) satisfy the condition where C0 does not depend on x and r. Let also, for 1 ≤ j ≤ k, |γj| = mj - 1, mj ≥ 2 and Then the operator is bounded from Moreover, there is a constant C > 0 independent of f such that
Example 1.7: Let and wq ∈ A∞(ℝn). Then (ϕ1, ϕ2) satisfies the condition (1).In fact, from (2.8) in Section 2 we have constant δ > 0 such that Since 0 < κ < p/q, then Thus If then by Lemma 2.2 in Section 2 we know Therefore, we have the following corollaries.
Corollary 1.8: Let 0 < α < n, let 1 ≤ s' < p < n/α, and let 1/q = 1/p — α/n. Let also, for 1 ≤ j ≤ k, |γj| = mj - 1, mj ≥ 2 and Suppose is bounded from Lp,k(wp,wq)(ℝn) to Lq,k q/p(wq,ℝn) and where the constant C > 0 is independent of f and A1, A2 ,..., Ak.
Remark 1.9: Note that, in  the Nikolskii-Morrey type spaces were introduced and the authors studied some embedding theorems. In the next paper, we shall introduce the generalized weighted Nikolskii-Morrey spaces and will study some embedding theorems. We will also investigate the boundedness of fractional multilinear integral operators with rough kernels on the generalized weighted Nikolskii-Morrey spaces, see for example, . These results may be applicable to some problems of partial differential equations; see for example [6, 7, 19, 20, 26, 28, 30, 43].
2 Some preliminaries
We begin with some properties of Ap weights which play a great role in the proofs of our main results. A weight w is a nonnegative, locally integrable function on ℝn. Let B = B(x0,rB) denote the ball with the center x0 and radius rB. For a given weight function w and a measurable set E, we also denote the Lebesgue measure of E by | E | and set weighted measure For any given weight function w on ℝn, Ω ⊆ ℝn and 0 < p < ∞, denote by Lp,w (Ω) the space of all function ƒ satisfying
A weight w is said to belong to Ap for 1 < p < ∞, if there exists a constant
where p' is the dual of ρ such that The class α1 is defined by
A weight w is said to belong to A∞(ℝn) if there are positive numbers C and δ so that
for all balls B and all measurable E C B. It is well known that
The classical Ap weight theory was first introduced by Muckenhoupt in the study of weighted Lp -boundedness of Hardy-Littlewood maximal function in .
Lemma 2.1: ([21, 37]). Suppose w ∈ Ap and the following statements hold.(i) For any 1 ≤ p < ∞, there is a positive number C such that (ii) For any 1 ≤ p < ∞, there is a positive number C and S such that (2)(iii) For any 1 < p < ∞, one has We also need another weight class Ap,q introduced by Muckenhoupt and Wheeden in  to study weighted boundedness of fractional integral operators.Given 1 ≤ p ≤ q < ∞. We say that ω ∈ Ap,q if there exists a constant C such that for every ball B ⊂ ℝn, the inequality (3) holds when 1 < p < ∞, and for every ball B ⊂ ℝn the inequality holds when p = 1.By (3), we have (4)We summarize some properties about weights Ap,q; see [21, 38].
Lemma 2.2: Given 1 ≤ p ≤ q < ∞.(i) w ∈ Ap,q if and only if (ii) w ∈ Ap,q if and only if (iii) w ∈ Ap,p if and only if wp ∈ Ap;(iv) If p1 < p2 and q2 > q1, then In this paper, we need the following statement on the boundedness of the Hardy type operator where μ is a non-negative Borei measure on (0, ∞).
Lemma 2.4: ([39, Theorem 5, p. 236]). Let w ∈ A∞. Then the norm of BMO(ℝn) is equivalent to the norm of BMO(w), where and
Remark 2.5: ().(1) The John-Nirenberg inequality : there are constants C1,C2 > 0, such that for all b ∈ BMO(ℝn) and β > 0 (2) For 1 < p < ∞ the John-Nirenberg inequality implies that and for 1 < ρ < ∞ and w ∈ A∞ The following lemma was proved by Guliyev in .
Lemma 2.6: ().i) Let w ∈ A∞ and b be a function in BMO(ℝn). Let also 1 ≤ p < ∞, x ∈ ℝn, and r1,r2 > 0. Then where C > 0 is independent of f, x, r1 and r2.ii) Let w ∈ Ap and b be a function in BMO(ℝn). Let also 1 < p < ∞, x ∈ ℝn, and r1,r2 > 0. Then where C > 0 is independent of f, x, r1 and r2.Below we present some conclusions about Rm(A;x, y).
Lemma 2.7: (). Suppose b is a function on ℝn with the m-th derivatives in Lq(ℝn), q > n. Then The following property is valid.
Lemma 2.8: Let x ∈ B(x0, r), y ∈ B(x0, 2j+1r)\B(x0, 2jr). Assume that A has derivatives of order m - 1 in BMO(ℝn). Then there exists a constant C, independent of A, such that (5)
Proof: For fixed x ∈ ℝn, let Then (6)From Lemma 2.7 we have, (7)When x ∈ B(x0,r), y ∈ B(x0, 2j+1r)\B(x0, 2jr), then 2j-1 r ≤ |x - y| ≤ 2j+2 r. Thus, we have Then Hence Note that Then Thus (8)Combining with (6), (7) and (8), then (5) is proved.Finally, we present a relationship between essential supremum and essential infimum.
Lemma 2.9: (). Let f be a real-valued nonnegative function and measurable on E. Then
3 A local weighted Guliyev type estimates
Theorem 3.1: Let 1 ≤ s' <p <n/α, and let 1/q = 1/p – α/n. Let also, for 1 ≤ j ≤ k, |γj | = mj – 1, mj ≥ 2 and Aj ∈ BMO. (ℝn) Suppose that Ω is homogeneous of degree zero with Ω ∈ Ls(Sn-1), then for any r > 0, there is a constant C independent of f such that (9)
Proof: We write f as f = f1 + f2, where denotes the characteristic function of B(x0,2r) Then Since , by the boundedness of from (Theorem 1.1) we get Note that q > p > 1 and , then by Hölder’s inequality, This means Then Since by (4), for all r > 0 we get (10)Then To simplify process of Theorem 3.1, in the following discussion we consider only the case k = 2. The method can be used to deal with the case k >2 without any essential difficulty.Let N = m1 + m2 – 2, Δi = (B(x0, 2i+1 r)) \ (B(x0, 2i r)), and let x ∈ B(x0, r)) By Lemma 2.8, By Hölder’s inequalities, When x ∈ B(x0, s) and y ∈ Δi, then by a direct calculation, we can see that 2i-1 r ≤|y–x| < 2i-1 r. Hence (11)We also note that if x ∈ B(x0, r), y ∈ B(x0, 2r)c, then |y – x| ≈ |y – x0|. Consequently (12)Then Since s' <p, it follows from Hölder’s inequality that Then From (10) we know (13)Then On the other hand, by Hölder’s inequality and (11), (12), we have Applying Hölder’s inequality we get Consequently, By and (ii) of Lemma 2.2 we know . Then it follows from the Lemma 2.6 and the inequality (13) that Then Similarly to the estimates for I2, we have Finally, we come to estimate I4.By Hölder’s inequality and (11), (12), we have Applying Hölder’s inequality we get Then Since , then from the Lemma2.6 and the inequality (13) we have (14)Then from (14) we have Combining with the estimates of I1, I2, I3 and I4, we have Then we get This completes the proof of Theorem 3.1.
4 Proof of Theorem 1.5
The authors would like to thank the referees for careful reading the paper and useful comments.
The research of A. Akbulut was partially supported by the grant of Ahi Evran University Scientific Research Project (FEF.A3.16.023).
Akbulut A., Hamzayev V.H., Safarov Z.V., Rough fractional multilinear integral operators on generalized Morrey spaces, J. Inequal. Appl., 2015, 2015:234, 12 pp.
Akbulut A., Eroglu A., Najafov A.M., Some embedding theorems on the Nikolskii-Morrey type spaces, Advances in Analysis, 2016, 1(1), 18-26.
Bajsanski B., Coifman R., On singular integrals, Proc. Symp. Pure Math., Amer. Math. Soc. Providence, R. I., 1996, 10, 1-17.
Belgacem F.B.M., Elliptic boundary value problems with indefinite weights: Variational formulations of the principal eigenvalue and applications, Pitman Research Notes Series, Vol. 368, New York, USA 1997.
Belgacem, F.B.M., Theory and application with weight indefinite elliptic boundary value problems, International Journal on the Problems of Nonlinear Analysis in Engineering Systems, 1999, 5(2), 51-58.
Byun, Sun-Sig, Cho, Y., Palagachev, D.K., Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains, Proc. Amer. Math. Soc., 2015, 143(6), 2527-2541.
Byun, Sun-Sig, Softova, L.G., Gradient estimates in generalized Morrey spaces for parabolic operators, Math. Nachr., 2015, 288(14-15), 1602-1614.
Chiarenza F., Frasca M., Morrey spaces and Hardy-Littlewood maximal function, Rend Math. Appl., 1987, 7, 273-279.
Cohen J., A sharp estimate for a multilinear singular integral in Rn, Indiana Unit. Math. Jour., 1981, 30, 693-702.
Cohen J., Gosselin J., A BMO estimate for multilinear singular integrals, Illinois J. Math., 1986, 30, 445-464.
Ding Y., Lu S.Z., Higher order commutators for a class of rough operators, Ark. Mat., 1999, 37, 33-44.
Ding Y., Lu S.Z., Weighted boundedness for a class of rough multilinear operators, Acta Math. Sin. (Engl. Ser.), 2001, 17, 517-526.
Ding Y., A note on multilinear fractional integrals with rough kernel, Adv. Math. (China), 2001, 30, 238-246.
Ding Y., Lu S., Higher order commutators for a class of rough operators, Ark. Mat., 1999, 37, 33-44.
Chiarenza F., Frasca M., Longo P., Interior W2,p -estimates for nondivergence elliptic equations with discontinuous coefficients, Ric. Mat., 1991, 40(1), 149-168.
Chiarenza F., Frasca M., Longo P., W2,p -solvability of Dirichlet problem for nondivergence elliptic equations with VMO coefficients, Trans. Amer. Math. Soc., 1993, 336(2), 841-853.
Di Fazio G., Ragusa M.A., Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients, J. Funct. Anal., 1993, 112, 241-256.
Fan D., Lu S., Yang D., Boundedness of operators in Morrey spaces on homogeneous spaces and its applications, Acta Math. Sinica (N. S.), 1998, 14, 625-634.
Fua Z.J., Chena W., Yang H.T., Boundary particle method for Laplace transformed time fractional diffusion equations, J. Comput. Phy., 2013, 235(15), 52-66.
Fu Z.J., Chen W., Ling L., Method of approximate particular solutions for constant- and variable-order fractional diffusion models. Eng. Anal. Bound. Elem., 2015, 57, 37-46.
Garca-Cuerva J., Rubio de Francia J.L., Weighted Norm Inequalities and Related Topics, vol. 116 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985.
Guliyev V.S., Integral operators on function spaces on the homogeneous groups and on domains in Rn, Doctoral dissertation, Moscow, Mat. Inst. Steklov, 1994, 329 pp. (in Russian)
Guliyev V.S., Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces, J. Inequal. Appl., Art. ID 503948, 2009, 20 pp.
Guliyev V.S., Generalized weighted Morrey spaces and higher order commutators of sublinear operators, Eurasian Math. J., 2012, 3, 33-61.
Guliyev V.S., Local generalized Morrey spaces and singular integrals with rough kernel, Azerb. J. Math., 2013, 3(2), 79-94.
Guliyev V.S., Softova L., Global regularity in generalized Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients, Potential Anal., 2013, 38(4), 843-862.
Guliyev V.S., Softova L., Generalized Morrey regularity for parabolic equations with discontinuity data, Proc. Edinb. Math. Soc., 2015, 58(1), 199-218.
Guliyev V.S., Softova L., Generalized Morrey estimates for the gradient of divergence form parabolic operators with discontinuous coefficients, J. Differential Equations, 2015, 259 (6), 2368-2387.
Guliyev V.S., Karaman T., Mustafayev R.Ch., Serbetci A., Commutators of sublinear operators generated by Calderón-Zygmund operator on generalized weighted Morrey spaces, Czechoslovak Math. J., 2014, 64(2), 365-386.
Guliyev V.S., Muradova Sh., Omarova M.N., Softova L., Generalized weighted Morrey estimates for the gradient of divergence form parabolic operators with discontinuous coefficients, Acta Math. Sin. (Engl. Ser.), 2016, 32 (8), 911-924.
Guliyev V.S., Omarova M.N., Multilinear singular and fractional integral operators on generalized weighted Morrey spaces, Azerb. J. Math., 2015, 5 (1), 104-132.
Hofmann S., On some nonstandard Calderón-Zygmund operators, Studia Math., 1994, 109, 105-131.
Karaman T., Guliyev V.S., Serbetci A., Boundedness of sublinear operators generated by Calderon-Zygmund operators on generalized weighted Morrey spaces, Scienti c Annals of “Al.I. Cuza” University of Iasi, 2014, 60(1), 227-244.
Komori Y., Shirai S., Weighted Morrey spaces and a singular integral operator, Math. Nachr., 2009, 289, 219-231.
Mizuhara T., Boundedness of some classical operators on generalized Morrey spaces, Harmonic Analysis (S. Igari, Editor), ICM 90 Satellite Proceedings, Springer - Verlag, Tokyo, 1991, 183-189.
Morrey C.B., On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc., 1938, 43, 126-166.
Muckenhoupt B., Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc., 1972, 165, 207-226.
Muckenhoupt B., Wheeden R., Weighted norm inequalities for singular and fractional integrals, Trans. Amer. Math. Soc., 1971, 161, 249-258.
Muckenhoupt B., Wheeden R., Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc., 1974, 192, 261-274.
Mustafayev, R. Ch., On boundedness of sublinear operators in weighted Morrey spaces, Azerb. J. Math., 2012, 2 (1), 66-79.
Palagachev D.K., Softova L.G., Singular integral operators, Morrey spaces and fine regularity of solutions to PDE’s, Potential Anal., 2004, 20, 237-263.
Pérez C., Trujillo-González R., Sharp weighted estimates for multilinear commutators, J. London Math. Soc., 2002, 65, 672-692.
Sun H., Chen W., Li C., Chen Y., Finite difference schemes for variable-order time fractional diffusion equation. Int. J. Bifurcation Chaos 22, 1250085, 2012, 16 pp.
Takeshi I., Enji S., Yoshihiro S., Hitoshi T., Weighted norm inequalities for multilinear fractional operators on Morrey spaces, Studa Math., 2011, 205, 139-170.
Ye X.F., Zhu X.S., Estimates of singular integrals and multilinear commutators in weighted Morrey spaces, J. Ineq. Appl., 2012, 2012:302, 13 pp.
About the article
Published Online: 2016-12-17
Published in Print: 2016-01-01
© 2016 Akbulut and Hasanov. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. (CC BY-NC-ND 3.0)